# SDR AALA202301319381

- Difficulty date: January 25, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 59,017 hours, 36,022 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3397
- Condition: Odor
- Location: Zone 100
- Part time: 36,181 hours, 23,133 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT SMELLS OF TOXIC FUMES WAS REPORTED DURING ALL PHASES OF FLIGHT BY THE CREW. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202301269381: MAINTENANCE CLEANED THE APU / APU LOAD COMPRESSOR AND ACCOMPLISHED A LEAK CHECK WITH NO LEAKS NOTED. A DECONTAIMATION OF THE ENVIRONMANTAL SYSTEM COMPONENTS WAS ACCOMPLISHED WITH NO ODORS NOTED. ** (CLOSED)
